# SDR FDEA201709192860

- Difficulty date: September 19, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 74,916 hours, 26,849 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BSTA 746,3" BELOW STR 19R DENT FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 ALLOWABLE DAMAGE 1 FIG 101 DETAIL III DUE TO BEING WITHIN 3" OF A LAP JOINT  DEPTH OF DENT= 0.011", WIDTH= 0.5", LENGTH= 1", A/Y = 0.5/0.011= 45. REPAIRED DENT IAW EA F-5330-T0335584.
